# SDR SWAA2023031605227

- Difficulty date: February 20, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N8528Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36927
- Aircraft time: 19,732 hours, 9,567 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242E UPPER SURFACE IS DELAMINATED.<[01] IDENTIFIED PANEL MATERIAL IAW SRM 53-00-50-0I-1 FIG 6 TABLE 6. FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F. DAMAGE WILL BE REPAIRED IAW SRM 53-00-50-2R-1. REMOVED DAMAGE SKINS PLIES; CLEANED REPAIR AREA AND FABRICATED REPAIR PLIES USING BMS 9-3 ST1581 LOT#1513216-1 IAW SRM 53-00-50-2R-1 PARA 3.C;E-F;K. OK TO INSTALL;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1;[03] RII BUYBACK FOR CORRECTIVE ACTIONS 1 AND 2. INSPECTED AND VERIFIED.   VERIFIED MEASUREMENTS TABLE.;[04] INSTALLED REPAIR PLIES USING BMS 8-201TY3 LOT#AK2EP8210K; VACUUM BAGGED; LEAK CHECK GOOD WITH VACUUM GAUGE ID:ATS2107 CAL DUE 04/2023 IAW SRM 53-00-50-2R-1 PARA 3K;L.;[05] RII BUYBACK FOR CORRECTIVE ACTION 4. 5X5 LEAK CHECK PASSED.;[06] CURED REPAIR PLIES AND UNBAGGED IAW SRM 53-00-50-2R-1 PARA 3.M. USED THERMOMETER ID:ATS2208 CAL DUE 10/2023;[07] FINAL INSPECTION AND RII BUYBACK FOR FLOOR PANEL REPAIR. JOB COMPLETE.;[08] FINAL INSPECTION AND RII BUYBACK FOR FLOOR PANEL REPAIR. JOB COMPLETE.
